RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 3, Pages 165–209 (Mi aa1144)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Junction of noncomposite polygons

A. V. Timofeenko

Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk, Russia

Abstract: All 3-dimensional convex regular-hedra are found, i.e., the convex polyhedra having positive curvature of each vertex and such that every face is either a regular polygon or is composed of two regular polygons. The algorithm for constructing such solids is based on calculation of the corresponding symmetry groups and gives a listing of all possible adjoins along entire faces of convex regular-hedra that cannot be cut by any plane into smaller regular-hedra.

Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2010, 21:3, 483–512

Bibliographic databases:

MSC: 52B10
Received: 31.08.2008

Citation: A. V. Timofeenko, “Junction of noncomposite polygons”, Algebra i Analiz, 21:3 (2009), 165–209; St. Petersburg Math. J., 21:3 (2010), 483–512

Citation in format AMSBIB
\Bibitem{Tim09}
\by A.~V.~Timofeenko
\paper Junction of noncomposite polygons
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 3
\pages 165--209
\mathnet{http://mi.mathnet.ru/aa1144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588767}
\zmath{https://zbmath.org/?q=an:1201.52011}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 3
\pages 483--512
\crossref{https://doi.org/10.1090/S1061-0022-10-01105-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277451000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871262580}


Linking options:
  • http://mi.mathnet.ru/eng/aa1144
  • http://mi.mathnet.ru/eng/aa/v21/i3/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Timofeenko, “Convex polyhedra with parquet faces”, Dokl. Math., 80:2 (2009), 720–723  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    2. A. V. Timofeenko, “O vypuklykh mnogogrannikakh s ravnougolnymi i parketnymi granyami”, Chebyshevskii sb., 12:2 (2011), 118–126  mathnet  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:564
    Full text:133
    References:50
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019